# SDR 07FDEA01116

- Difficulty date: March 23, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,192 hours, 17,482 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 176 hours, 89 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM IND, AT 50' FEET ROTATE MIN EQUIPMENT BAY SMOKE CAME ON.  CHECKED THE SNIFFER FAN, DECLARED EMERGENCY AND CAME BACK AND LANDED.  THE ECAM ALERT WENT AWAY ON TURN TO FINAL.  NO ODOR WAS NOTED IN FWD EQUIPMENT BAY OR ANY OF THE LISTED COMPONENTS.  CHECKED ALL AREAS FOR WATER.  NONE FOUND.  INSTALLED NEW MIN EQUIP BAY SMOKE DETECTOR 12WA PER MM 26-15-12-4 AND CHECKED GOOD PER MM 26-15-00-5.  OK FOR SERVICE.
